# SDR VNAA2022032799911

- Difficulty date: March 26, 2022
- Submitted: March 27, 2022
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 41,254 hours, 30,748 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: SH670325423
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN SPLICE FS STA 281 BETWEEN STRINGERS 24L TO 24R AT MAIN AVIONICS COMPARTMENT. (E/E).                                             CORRECTIVE ACTION:                                                                                                                                                                                                       
 CORROSION ON SKIN SPLICE FS STA 281 BETWEEN STRINGERS 24L TO 24R AT MAIN AVIONICS COMPARTMENT. (E/E) WAS REPAIRED IAW EA 22-C7-53-178 REV. IR
